Lithium Adds To Sunburn Woes

It was on an off chance during an appointment with my psychiatrist and case worker that sunburn was brought up. I was just babbling away and mentioned I have been getting sunburn easier, it’s especially weird as its mid autumn, although here in the sub tropics its still warm. My case worker then mentioned of yes, that’s the lithium.

Well, I had no clue. Has anybody else been getting sunburn easier while on the medications?

3 comments

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.